Doctor insights on:
Prozac And Exercise
Fluoxetine (brand prozac) is an antidepressant in the class known as serotonin selective reuptake inhibitors aka ssris. Fda approved in 1987 for the treatment of major depressive disorder. Subsequently approved for obsessive compulsive disorder, bulimia nervosa, panic disorder, and premenstrual dysphoric disorder. Significantly safer and much better ...Read more
I have exhausted many treatments for PMDD: birth control,prozac, therapy,Advil that leads to stomachaches,exercise,vitamin supplements. Any advice?
Explore more options: Sorry these haven't worked but there are further options to explore including acupuncture, herbal medicine, essential oils, homeopathy, amino acids, use of progesterone premenstrually etc. You will likely have best success using a combination of therapies. I advise working with a holistic/integrative practitioner. ...Read more
Depression: Each patient is different. Many people are on that medication for several years. When a patient starts on this medication patient should stay on it for 6 to 9 months after that they try to wean the patient off the medication gradually. See you doctor. ...Read moreSee 2 more doctor answers
Have accidentally been taking 80mg of prozac. Prescribed 40mg. Anything I should know about going back down to 40mg?
Should be ok @ 40: It is likely that you won't feel much at all going down to 40 if that is what has been keeping you in good emotional balance. Prozac has a very long half-life (time needed to get rid of half the med in body) of about 7-9 days, thus likely you won't feel the change. If you have other concern, consult doc. Good luck. ...Read moreSee 2 more doctor answers
Not necessarily: If Prozac is helping you and you are not bothered by side effects (e.g. Sleepiness, jitteriness, lethargy, bleeding), then there is no problem with taking Prozac long-term. There is no evidence that taking Prozac long-term (i.e. Years) is harmful in any way. ...Read moreSee 2 more doctor answers
Prozac: I agree with drs. Ali and satinover that Prozac can be very useful when prescribed and re-assessed carefully. However, i believe it (and other antidepressants) can be over-prescribed too. I have seen non-psychiatrists (as well as psychiatrists) jump to prescription pads when a patient weeps or tells of grief following a death. Not every tear signifies depression requiring prozac. ...Read moreSee 2 more doctor answers
Prozac, I take it once a day at 8/9am. DR moved me up to 40mg 1 (20mg) morning 1 (20mg) night. My question when should I take them? 8/9am and 8/9pm?
Prozac: Prozac (fluoxetine) is an SSRI antidepressant with a very long half-life. It can have a slightly excitatory effect, so conceivably taking the second dose in the evening might interfere with your sleep, so just see how it goes. Due to it's long half-life, blood levels won't fluctuate much at all and it wouldn't be critical to take the doses at a rigorously fixed time interval. ...Read moreSee 2 more doctor answers
Prozac Withdrawal: Prozac is used to treat Major depressive disorder, Obsessive-compulsive disorder and Panic disorder. It is not ok to suddenly withdrawing Prozac due to Withdrawal symptoms which can be: ? anxiety ? fatigue ? nightmares ? trouble sleeping ? depression and mood swings ? loss of coordination ? muscle spasms ? dizziness See a Psychiatrist for Therapy and monitoring of symptoms and Prozac. ...Read moreSee 2 more doctor answers
Is taking two 10mg Prozac the same as one 20mg tablet? I was recently on twenty and got but on ten but it's not working as well so can I take two 10mg
Only when you can: Be sure that the medication is the cause. Were you tired or prone to be tired before starting the prozac? Have you checked with your physician to see if there are possible medical issues that could cause tiredness. If the tiredness came after starting the prozac, how soon after? If occuring early on it could be the medication or not enough time to clear tiredness from depression. Wait it out. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Adderall and exercise
- Fitness and exercise
- Olivia palermo diet and exercise
- Ask a doctor a question free online
- My skin gets red and blotchy when i exercise
- Exercise to reduce hips and thighs for men
- Why is my face and one eyelid swelling during intense exercise?
- Is it normal have dizziness and temporary vision loss during extreme exercise?
- Talk to a holistic medicine practitioner online for free